On individual subsequential ergodic theorem in von Neumann algebras

Semyon Litvinov, Farrukh Mukhamedov

Research output: Contribution to journalArticlepeer-review

14 Citations (Scopus)

Abstract

We use a non-commutative generalization of the Banach Principle to show that the classical individual ergodic theorem for subsequences generated by means of uniform sequences can be extended to the von Neumann algebra setting.

Original languageEnglish
Pages (from-to)55-62
Number of pages8
JournalStudia Mathematica
Volume145
Issue number1
DOIs
Publication statusPublished - 2001
Externally publishedYes

ASJC Scopus subject areas

  • General Mathematics

Fingerprint

Dive into the research topics of 'On individual subsequential ergodic theorem in von Neumann algebras'. Together they form a unique fingerprint.

Cite this